# SDR 98ZZZX2260

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250B17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 6876689
- Condition: Worn
- Location: Engine
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED TO REPAIR FOR LOW OIL PRESSURE AND METAL IN OIL.  UPON DISASSEMBLY, FOUND THE IDLER GEAR IN THE PRESSURE SIDE OF THE PUMP HAD WORN AWAY APPROXIMATELY .3750 INCH OF THE PRESSURE PUMP BODY AND THE IDLER GEAR SHAFT CAUSING STEADILY DECREASING OIL PRESSURE AND METAL IN OIL.
